# SDR DALA2023090607284

- Difficulty date: September 5, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 59,956 hours, 31,235 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 CORROSION ON STRINGER 39R AT LEVEL FR 63 AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED STRINGER 39R (1 E/A) AT LEVEL FR61 TO FR64 AFT CARGO COMPARTMENT AS PER A319 SRM 51-72-11. (2954349)
